# SDR ASAA2015090712970

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 25,456 hours, 7,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200033710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16ABC, EMERGENCY EXIT LIGHT LENS MISSING.  ACFT GROUNDED.  INSTALLED NEW LENS COVER.
